Resultants and the Hilbert scheme of points on the line

Roy Mikael Skjelnes Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332981

Arkiv for Matematik, 40, (1), 189-200, 2000.11
We present an elementary and concrete description of the Hilbert scheme of points on the spectrum of fraction rings$k[X]$_{$U$}of the one-variable polynomial ring over a commutative ring$k$. Our description is based on the computation of the resultant of polynomials in$k[X]$. The present paper generalizes the results of Laksov-Skjelnes [7], where the Hilbert scheme on spectrum of the local ring of a point was described.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:04 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{roy2000resultants,
  title={Resultants and the Hilbert scheme of points on the line},
  author={Roy Mikael Skjelnes},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203604395141790},
  booktitle={Arkiv for Matematik},
  volume={40},
  number={1},
  pages={189-200},
  year={2000},
}
Roy Mikael Skjelnes. Resultants and the Hilbert scheme of points on the line. 2000. Vol. 40. In Arkiv for Matematik. pp.189-200. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203604395141790.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved